Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stopped medication for high BP due to discomfort. Now have muscle pain. No change in BP

for the last five years i have been taking no nedicne for high bp . my bp then was 190/110.the reason i stopped intake of medicine was that it caused me gtrat discomfort.first they prescribed enace 5mg-found no change. then prescribed+milopus 5mg. no change in bp.again prescribed +tm3 1gm. no change but discomfot increased and i stopped taking all the three medicines.i was taking medicine glucored for sugar complaint and still it is continued and it is under control.with a muscular pain caused by physical exercise i approached the same doctor after the long 5yrs.he found my bp without change and asked me to undergo a number of clinical tests after checking ecg and chest x-ray to know if my kidney is workin well and any blocks in blood wesels.i am in a confusion,he is conductin a clinic of himself.
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
I am a qualified and certified cardiologist. I read your mail with diligence. In treating hypertension we often say that there is no drug of choice but we have choice of drugs. With BP going as high as 190/110 it is almost certain that you need medicines. In addition, you have Diabetes; both hypertension and diabetes are risk factors for coronary artery disease. I suggest you seek an appointment with internist(one with sub specialty certification in Internal Medicine). He/she will be the best person to seek advice from. Incidentally, to have diabetes and hypertension together is rather a common problem and I assure you there will not be any confusion after you have been examined by a specialist. Important issue is proper treatment is needed. Good Luck. With Best Wishes.

Dr Anil Grover
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor